1 pointG'afternoon microdosing Definitely agree with Chfather that the antidepressant did not trigger a cycle for you.....and, I'm also not convinced that microdosing is an effective treatment for clusters. As Vipul mentioned above, high flow oxygen therapy and the D3 regimen are your best bet in managing your clusters. As to Mirtazipine, most, if not all anti depressants in the SSRI class are contraindicated when it comes to busting due to the risk of serotonin syndrome....a quick Google search shows the following: warnings Serotonin syndrome warning:Mirtazapine can cause a life-threatening condition called serotonin syndrome. Your risk may be higher if you also take other drugs that have similar effects as mirtazapine. These include antidepressants or triptans, such as sumatriptan and zolmitriptan. Symptoms of serotonin syndrome include agitation, hallucinations (seeing or hearing something that isn’t there), confusion, trouble thinking, coma, coordination problems, and muscle twitching. They also include stiff muscles, racing heartbeat, high or low blood pressure, sweating, fever, nausea, vomiting, and diarrhea. Call your doctor right away if you have these symptoms. Besides these dangers, the therapeutic effects of busting may well be blocked by the antidepressant. Best wishes Dallas Denny
1 pointThis file will give you an overview of how CH is treated. It includes a brief description of the busting protocol (the same description of busting that is under the blue banner on each page, "New Users ..."). https://clusterbusters.org/forums/topic/6213-basic-non-busting-information/ As Vipul says, oxygen and the D3 regimen are things you should be doing. There are other things described in that file that might also help you (Benadryl, caffeine, higher doses of melatonin, "brain freeze"). Most of us here are not persuaded that microdosing is an effective way to treat CH -- you probably have to get to some threshold dose for it to be effective. I don't think that the Mirtazipine is likely to have brought on your attacks, but others might have a more informed opinion about that. Some antidepressants will block the effects of busting, but I don't know about Mirtazipine. It might not seem much like a happy birthday, but I can say that finding this site with its generous and helpful people is a happy thing for you in the longer run.
1 pointHere ls a method I used with my Neuro. He always has me seated toward the window light and then does the pupil test. Well, they contract at about the same rate. Two years ago, I turned off his lights and told him to look at my pupils. The CH side does not dilate properly in low light. And it takes quite a while to return to almost normal post cycle. He was giving me a bit of a hard time and wanting to treat for migraines. That changed his mind. The other pupil was huge and the CH one was 1/2 the size of the normal one. 'Oh, you do have Horners!' Ah, yes I do. My eye does not droop because I exercised the muscles to hold it open so much one year that I now have brow wrinkles on that side only and the eyelid is more wide open than the other one! It had gotten so bad that I could not read without killing my neck looking down. So, it became a daily project. He also was running with the normal runny eye, runny nose bit. Well, now I seldom get that, but the CH side of my head sweats profusely during a hit. Try it at home first. If you are still having CH, it should show up that way. It beats me how they just look at contraction and not expansion, but they do. And there is the old Nitroglycerin trick. They use it sublingual for Angina. But, for a CHer, it will bring on a hit. Not a migraine, a cluster. Painful way to go, but provides proof. She needs to rethink or catch up on her CH knowledge!!!!